# SDR NOCA05009

- Difficulty date: August 15, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 387
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R3 DOOR LOWER EMERGENCY EXIT SIGN SEVERAL LIGHTS INOP.  RELAMPED R3 DOOR LOWER EMERGENCY EXIT SIGN IAW AMM 33-51-01.  OPS CHECK OK.
